MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN (I AND II); REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN (I AND II); REAGENT RED BLOOD CELLS
Catalog Number 0006440
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method on 27feb2018 to assess the instrument test well images in question, which appeared to have a smaller button of indicator cells.The immucor laboratory tested retention product on 07mar2018 which performed as expected.The immucor laboratory also tested some returned blood samples from the customer site on 07mar2018.Of the three (3) blood samples that were supplied by the customer site, two (2) were of insufficient liquid volume for testing, and the third blood sample was hemolyzed and so therefore not suitable for testing on a galileo neo instrument.Therefore this third hemolyzed blood sample was tested by manual capture testing with retention product, which yielded unexpected negative outcomes, consistent with the customer's findings.An immucor field service engineer (fse) visited the customer site to assess the instrument used for testing.The fse found pipettor number 3 dispensing at a low rate, and therefore replaced it.The fse found the lls board in need of replacement, so therefore the fse replaced it.The camera mirror and diffusor required cleaning and the rois needed optimization, which were performed by the fse.The fse found the lamp not performing as expected, and it was therefore replaced by the fse.After ths work by the fse, the galileo neo instrument was checked by the fse as operating as expected, and this instrument was then returned back the customer for routine use.
 
Event or Problem Description
On 27feb2018, an immucor employee visiting a customer site, reported on behalf of the customer site, an unexpectedly negative antibody screen when tested on a galileo neo instrument, when tested on (b)(6) 2018.

Brand Name
CAPTURE-R READY-SCREEN (I AND II)
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7361649
Report Number1034569-2018-00075
Device Sequence Number1274284
Product Code KSZ
UDI-Device Identifier10888234000648
UDI-Public10888234000648
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date04/18/2018
Device Catalogue Number0006440
Device Lot NumberX479
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2018
Initial Report FDA Received Date03/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age36 YR